# SDR SWAA2021031750354

- Difficulty date: February 20, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR Z ANGLE CORRODED BS500 500I; LBL24; WL156. REMOVED CORROSION FWD CARGO COMPARTMENT FLOOR Z ANGLE STA 500  500I LBL 24 IAW B737 SRM 5110020G0 ITEM 15. ORIGINAL 'T': .040 REMAINGING .027 LOSS .013 FOUND TO BE OUT OF LIMITS IAW B737 SRM 5300531A2 CUT OUT DAMAGE SECTION OF Z ANGLE BETWEEN STA 480500 FABRICATE REPAIR SECTION AND SPLICES. INSTALLED IAW B737 SRM 5300532R5 REPAIR 5. SPLICE LOCATED AT BETWEEN STA 480 500 AND 500E AND 500F PN 143A7501187
